Fast fully iterative Newton-type methods for inverse problems release_ywbsvowp3rbnfpsqebia5xqab4

by H. Egger

Published in Journal of Inverse and Ill-Posed Problems by Walter de Gruyter GmbH.

2007   Volume 15, p257-275

Archived Files and Locations

application/pdf  234.4 kB
file_cw6f4stvere6voqu4vmygu5yqa
web.archive.org (webarchive)
www.numerik.math.tugraz.at (web)
application/pdf  141.0 kB
file_bnpm5xyoa5ezfgfefuo62cd3ay
www-m2.ma.tum.de (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2007
Language   en ?
Journal Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0928-0219
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 4dc2d381-5d6b-4fa7-914b-ce75d96b4847
API URL: JSON